# SDR CALA2014060291189

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 62,862 hours, 23,638 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L NOT SHOWING ARMED.  VERIFIED DOOR CLOSED & ARMED PRIOR TO DEPARTURE.  CLEANED PROXIMITY SWITCH 4WN1 SYS CHECK NORMAL.
